Jump to content

Photo

Yasmin For Adult Acne And Azeric Acid Also On Lymecycline Antibitics

yasmin lymecycline azelric acid

3 replies to this topic

#1 puppy4u44

puppy4u44

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 03-July 14

Posted 03 July 2014 - 02:10 PM

well my adult acne flared up 6 mths ago. started a s small bumps on my chin to now full blown acne on my face mainly chin, around my nose and small ones all over my forehead. I ave tryed duac cream burnt my face off :( been on antibiotics for 1 mth no change breakouts getting worse. doctor put me on yasmin today 1. to control my periods there extremely hevay etc and 2. to see if it helps clear my adult acne. 

i have changed my diet drank only water, started taking multivitamins but this has made no effect what so ever. my doc has said it can be genetic. apparently on my farther side suffers from acne :( great ...not... :( she said ur just really unfortunate :( i havent been wearing make up! either but that made no difference.its really effecting my self confidence to the point i do not socalise or go anywhere. dont wanna go to work. my chins the worse as i also suffer from exzma on this area aswell :( and when i did wear makeup not often it just doesnt last and breaks up on my chin :( i aslo had alot of stress these past 7 mths ie my dog dying, split from partner of 8 years etc she said this prop has made it flare aswell :(

 

anyone had expernce with yasmin? helping there skin, aswell as taking lymecycline at same time and azeric acid? will keep you all posted as i go on with yasmin and what effects it has etc. 



#2 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,444
    Gallery Images: 10
    Blog Entries: 9
    Likes: 572
About Me
  • Gender:Female
  • Location:NYC
  • Interests:Reading, writing, trying new things, finding my inner strength through this struggle.

    Acne has broken me down but i am hopefully that one day things will get better.
  • Joined: 18-August 11

Achievements

     

Posted 04 July 2014 - 03:52 AM

Birth control can take anywhere from 3 to 6 months to have an effect on the skin and one persons success with it may not mean success for you so.....  Stress is a killer so it is probably what triggered it for you but keep your head up hun.  Acne can do a lot of things to us physically and emotionally but it doesn't change or dictate who we are unless we let it.


It's a rocky road but like everything else in life, there is always a beginning and an end.  Here's to finding my end.

 

God is good to me..........more than I deserve.

 

James 1:2-4

Consider it all joy, my brethren, when you encounter various trials, knowing that the testing of your faith produces endurance. And let endurance have its perfect result, that you may be perfect and complete, lacking in nothing.


#3 puppy4u44

puppy4u44

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 03-July 14

Posted 04 July 2014 - 10:33 AM

well 2nd day of pill bit naursa but otherwise ok. ive had a big outbreak of small spots on side of my forehead and jaw ;/ which i have never suffered around this area before? only thing i can think of is its the azelric acid?! can it cause intentional outbreak at first? only been on it 5 days :(. will persevere for now lets hope it clears :( . wore no makeup today to my passport interview felt sooo self conscience :( but managed it. anyone used azleric acid before?? and thanks leelowe1 hopefully it will help. im just so fed up cos i canrt where make up as 1. never looks right on me 2. my face so oily last like 2 hours :( if could cover or mask it would help my confidence.  will keep you all posted 



#4 puppy4u44

puppy4u44

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 03-July 14

Posted 08 July 2014 - 12:49 PM

someone please help it has been 6 days on pill and 8 days on azelric acid and nearly 1 mth on antibiotics. now ive develop acne on my chest!!!!!!!!!!!! never had acne on my chest!!! so down!! also may face has more break outs smaller ones but im covered. can the pill make you breakout on your chest at first? and can azelric acid make you breakout first before it gets better? not sure if to carry on with it. i know pill can take 3-6 mths but its so dissheartening its spreading down my chest now :( please can anyone advise!!!!!!!!!!!!!!!!!!!!!!!






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users